# SDR IPXA11570087

- Difficulty date: October 6, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1340 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT BS 1340 STR 15R FRAME HAS GOUGE.     REMOVED DAMAGE  AND INSTALLED REPAIR ANGLE IAW EA 111427 IR/ EO B757-5310-44913-A.
